Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abnormal bleeding in periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi there
User :   I have been on birth control for almost a year I am 18 and my period started about a day later than usual and when it did it was extremely light brown and has gotten heavier since, but is still brown with only a little bit of red. I usually have really heavy periods that last about 4-5 days. This "period" is still much lighter than my usual ones and it only looks heavy-ish when I wipe. I had unprotected sex last month the day before I was supposed to start my birth control again. I took a pregnancy test yesterday and it said Not Pregnant. Does it still sound like I am?
User :   i also was severely sun burned last week and may have had sun poisoning because i got sick one of the days and have also take a thyroid medication called levoxyl
Doctor :   ok
Doctor :   when was ur last period
Doctor :   when is it due
User :   my last real period was feb 10 and the one this month was due march 10
Doctor :   ok
Doctor :   did u get ur march periods
User :   thats the thing it started out really light brownish and now its heavy kind of red brown
User :   but only when i wipe
Doctor :   is it foul smelling discharge ur having
User :   not really i don't think so
Doctor :   do u have fever or chills or burning sensation when u pass urine
User :   no

Doctor :   hi
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor